# SDR DALA2016102407544

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 66,640 hours, 48,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOP BETWEEN ROW 21 AND 34.  REPLACED BATTERIES IN EMERGENCY POWER PACK FOR LIGHTS AT ROW 21-34 CHECKS GOOD IAW AMM 33-53.
